# SDR AALA201707319003

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 56,308 hours, 24,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1157091
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT MARKING SIGN AT DOOR 1 RIGHT NEEDS FOUR BULBS REPLACED.   MAINTENANCE REPLACED EXIT MARKING SIGN IAW MM 33-51-16-0401. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
